

STRATEGY AND POLICY COMMITTEE 10 JUNE 2010

REPORT 1 (1215/52/IM)

ORAL HEARINGS – 2010/11 DRAFT WATERFRONT DEVELOPMENT PLAN

Time	Name	Organisation	Submission	Page
			Number	
9.30am	Peter Brooks	Civic Trust	12	
9.40am	Pauline Swann	Waterfront Watch	29	
9.50am	Ann Bain	Association of Blind Persons of NZ – Wellington Branch	25	
10.00am	Russell Tregonning	Individual	32	
10.10am	I B Owen	Individual	56	
10.20am (10 minute buffer)				
10.30am Morning tea				
10.50am	Craig Palmer	Individual	41	
11.00am	Paul Kyre	Individual	35	
11.10am	Hugh Barr	Individual	50	
11.20am	Ann Mitcalfe	Individual	39	
11.30am (10 minute buffer)				
11.40am	J Chris Horne	Individual	43	
11.50am	Michael Taylor	Individual	40	
12.00pm	TBC	Chaffers Marina Ltd	57	
12.10pm	Sam Black	Individual	10	
12.20pm	Alexia Pickering	Individual	58	